Viscosity of a spin-polarized He-3-He-4 solution

Owers-Bradley, J.R., Main, P.C., Church, R.J., Hampson, T.M.M., McHale, G. and Bowley, R.M., 1988. Viscosity of a spin-polarized He-3-He-4 solution. Physical Review Letters, 61 (14), pp. 1619-1622. ISSN 0031-9007

Full text not available from this repository.
Item Type: Journal article
Publication Title: Physical Review Letters
Creators: Owers-Bradley, J.R., Main, P.C., Church, R.J., Hampson, T.M.M., McHale, G. and Bowley, R.M.
Date: 1988
Volume: 61
Number: 14
ISSN: 0031-9007
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:32
Last Modified: 19 Oct 2015 14:33
URI: http://irep.ntu.ac.uk/id/eprint/14398

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year